MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS100SB2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that the trs100sb2, anchor tissue retrieval system device was used in an unknown procedure on (b)(6) 2024, and ¿retrieval bag ruptured as it was being pulled out of abdomen, and the contents spilled all over the abdomen.This added an extra 25 minutes to the case to clean up gallbladder and contents¿.The procedure was completed with "no clinical significance" and "no injury to patient or staff".Further assessment found that "the surgeon had to do a washout" of the patient's abdomen, and the wound classification was changed due to contamination of the site; however, the customer confirmed that the patient was not injured.There was no known fragmentation of the device.This report is being raised due to the reported injury of the wound classification being changed as a result of the event.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text: device not yet received.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: only physicians trained in the techniques of laparoscopic or minimally invasive surgery and the use of retrieval bags to remove tissue should use the product.Care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A customer reported that the (b)(6), anchor tissue retrieval system device was used in an unknown procedure on (b)(6) 2024, and ¿retrieval bag ruptured as it was being pulled out of abdomen, and the contents spilled all over the abdomen.This added an extra 25 minutes to the case to clean up gallbladder and contents¿.The procedure was completed with "no clinical significance" and "no injury to patient or staff".Further assessment found that "the surgeon had to do a washout" of the patient's abdomen, and the wound classification was changed due to contamination of the site; however, the customer confirmed that the patient was not injured.There was no known fragmentation of the device.This report is being raised due to the reported injury of the wound classification being changed as a result of the event.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key20628874
Report Number3007305485-2024-00173
Device Sequence Number7458345
Product Code GCJ
UDI-Device Identifier20653405986109
UDI-Public(01)20653405986109(17)270709(10)202407094
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTRS100SB2
Device Lot Number202407094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic